# SDR ABXA9900756

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47392
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 99579681
- Condition: Delaminated
- Location: Lt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT WING TRAILING EDGE PANEL 1507 DELAMINATED AT INTERIOR HINGE.  REPLACED PANEL IAW DC9 SRM 51-30-1.
